Well-posedness and approximate controllability for some integrodifferential evolution systems with multi-valued nonlocal conditions - Sorbonne Université Access content directly
Journal Articles Evolution Equations and Control Theory Year : 2023

Well-posedness and approximate controllability for some integrodifferential evolution systems with multi-valued nonlocal conditions

Dates and versions

hal-04224760 , version 1 (02-10-2023)

Identifiers

Cite

Mamadou Abdoul Diop, Mohammed Elghandouri, Khalil Ezzinbi. Well-posedness and approximate controllability for some integrodifferential evolution systems with multi-valued nonlocal conditions. Evolution Equations and Control Theory, 2023, 12 (5), pp.1340-1377. ⟨10.3934/eect.2023015⟩. ⟨hal-04224760⟩
17 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More